Coefficient Estimates for Certain Subfamilies of Close-to-Convex Functions of Complex Order

Wasim Ul-Haq, Shabana Manzar

Motivated from the recent work of Srivastava et al. (H.M. Srivastava, Qing-Hua Xu, Guang-Ping Wu, Coefficient estimates for certain subclasses of spiral-like functions of complex order, 23 (2010) 763-768), we aim to determine the coe cient estimates for functions in certain subclasses of close-to-convex and related functions of complex order, which are here defined by means of Sãlãgean derivative operator and Cauchy--Euler type non-homogeneous differential equation. Several interesting consequences of our results are also observed.